For the last month I've been going to doctors and getting tests, blood work, and urine tests done and nothing. Since school started, I've felt really tired at first, which I thought might've been because I had to start school again and waking up would've been a drag. But even with 8+ hours of sleep I still felt extremely tired.
During September I also had these sorts of things happen:
-I'd fall asleep randomly
-I was always tired
-I'd sleep for a minute, wake up, be energized for another 30 minutes or an hour or so and I'd fall asleep again.
-Sleep was also really broken up, I could never sleep for more than 3 hours and have to wake up.
About another week to two weeks into September, I started feeling this:
-Still constantly tired
-I started getting weak, and even walking up the stairs became troublesome
-I peed A LOT
-I'd have small headaches on and off.
This is when I started seeing doctors, I got tons of blood tests, all of which showed that I was in perfect health.
After about another week, I was getting extremely weak, and tired. Now I was drinking almost a liter of water an hour, going pee twice in that hour as well.
My blood tests still came up as being perfectly fine, my thyroids were normal, my blood sugar, normal(according to them), and urine tests were fine as well.
After a little while, I went to another doctor, who said, 2/3 of my blood tests were fine, one turned up as low blood sugar, being 2.9 I believe. He never diagnosed me with anything, or said anything was wrong. Just "You had low blood sugar."
I started checking my blood glucose on my friend's meter (hehe no worries the needles were sterilized), and they came up as 4.2 one day, and 5.5 the next day. The day it came up 5.5, I ate lunch, and a minute or so after it went up to 6.3, which I think is healthy still...
Now, for the last week, I've felt less thirsty, and less pain, and the feeling of having to go to the bathroom would subside, although.. erm.. there are times I wouldn't be able to hold it anymore or I just wouldn't feel anything anymore and I'd end up freaking out and running to the bathroom.
Even though I felt less thirsty, once I would get a hold of water, I'd keep drinking and drinking and drinking non-stop.
My hunger came back as well. And My weight started fluctuating, (I'd fall asleep, lose 7 lbs, start drinking water and eating again, gain another 10, . I'd loose even more and gain more again.)
Now within the last few days I've felt extremely feverish, after eating I would become really hot, my breathing would change, my heartbeat would become irregular, I'd get really sleepy and weak and dizzy, and a lot of the times I would have to sit down because I couldn't stand up. My headaches got a TON worse. I still didn't sweat even when I'd get really hot which was weird. During this time I'd get really dehydrated. It happened again today where I ate pizza, and my head hurt, I got hot, and weak and when I got a hold of water, I took down about 3~4 Liters of it.
I just ate a while ago as well and my head started hurting again too ^^;; and I feel really dehydrated again.
Please help, doctors say I'm in perfect health and I know something is wrong. I apologize for the long post but I really need help right now.
I'm only 15, 16 in April, I'm average weight, 5'2, I used to be really athletic and I had a lot of energy until September. I eat healthy and stay away from junkfood as much as possible.
uhm.. Some other weird things..:
-Sometimes my eyes are glassy
-I get shakey sometimes
-my feet and hands would get numb and tingly and sometimes really hurt
-my skin sometimes gets really pale, or really flushed
-my skin is really dry and itchy (sometimes it get so dry it would crack open and bleed.)
-i have this cut on my foot, and its extremely small, but still hasn't healed after 2 weeks.
-Last night I had extremely bad pain in my upper left stomach, and it went to my side
-I would sometimes sleep 16 hours, wake up, pee, drink, and get food and fall asleep again, and still become tired after an hour or so.
My doctor already prescribed me elavil, but it was an anti-depressant so after 1 I stopped taking it. My pharmacists told me to get a blood glucose meter, but my mom wont pay for it unless its prescribed. I told my supervisor my blood sugar reading and she told me to buy glucose pills and take them whenever my head hurt and i felt sorta "down" i listened to her advice and became even more tired and sleepy and weak after I did take them.
I'm so sorry for the long post, but please help me, I'm really scared and my school is suffering because of this.
uhm.. Also.. My friend, whos a diabetic said that I was getting "numb" from constantly feeling the same thing and wouldn't be able to recognize it as easily, I don't know though, I'm just really scared there is something wrong.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?